- -

Mathematical modeling of the propagation of democratic support of extreme ideologies in Spain:Causes, Effects and Recommendations for its stop

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Mathematical modeling of the propagation of democratic support of extreme ideologies in Spain:Causes, Effects and Recommendations for its stop

Mostrar el registro completo del ítem

Poza Plaza, EDL.; Jódar Sánchez, LA.; Pricop, AG. (2013). Mathematical modeling of the propagation of democratic support of extreme ideologies in Spain:Causes, Effects and Recommendations for its stop. Abstract and Applied Analysis. 2013(1):1-8. doi:10.1155/2013/729814.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/36559

Ficheros en el ítem

Metadatos del ítem

Título: Mathematical modeling of the propagation of democratic support of extreme ideologies in Spain:Causes, Effects and Recommendations for its stop
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Economía y Ciencias Sociales - Departament d'Economia i Ciències Socials
Fecha difusión:
Resumen:
This paper deals with the construction of a discrete population mathematical model for the short-term forecast until January 2016 of the electoral support of extreme ideology parties in Spain. Firstly, the nontrivial concept ...[+]
Derechos de uso: Reconocimiento (by)
Fuente:
Abstract and Applied Analysis. (issn: 1085-3375 )
DOI: 10.1155/2013/729814
Editorial:
Hindawi Publishing Corporation
Versión del editor: http://dx.doi.org/10.1155/2013/729814
Patrocinador:
Universitat Politècnica de València PAID06 - 11 - 2070
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem